Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Severe pain around chest, shoulder and temple area. Taking prednisone. How to get relief?

User rating for this question
Very Good
Answered by

Spine Surgeon
Practicing since : 2002
Answered : 102 Questions
I have been having pluralistic type pain around my chest and under my shoulder blades. also having similar pain in the left side of my face and temple area. I have been checked for stroke and heart issues. The specialists two weeks ago felt it was inflammation and put me on Prednisone IV and then 40mg taper. once I began to taper off the symptoms returned and are getting worse. What should I do next.
Posted Sat, 19 Jan 2013 in General Health
Answered by Dr. Krishna Kumar 4 hours later
Thank you for sharing your problem with us.
With your past history of prostate cancer it would be worthwhile to rule out any thoracic spine involvement by doing a CT Chest and MRI Spine.
We need to know where this pain originate from
So if you didn't already have the scans, please get them done.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor